# SDR SWAA2023061447361

- Difficulty date: May 10, 2023
- Submitted: June 14, 2023
- Operation: Air carrier
- Aircraft: N7823A
- Make and model: Boeing 737-7CT
- Aircraft serial: 32749
- Aircraft time: 66,403 hours, 34,323 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Angle
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE LOCATED BS695 AND RBL24.75 WL203 AT PASSENGER CABIN 2023-310504<[01] TOOL USED: TEMPERATURE CONTROLLER P/N: P3015GOES00000; S/N: 142811019; DUE DATE: 25-JAN-24.;[02] REPLACED REPAIR ANGLE LOCATED BS695 AND RBL24.75 WL203 AT PASSENGER CABIN I.A.W B737-700 SRM 51-10-02-0G-0 ITEM 9; SRM 51-40-02 AND DWG #273A9110 SEE INDIVIDUAL SIGNOFFS BELOW;[03] CORRECTED STEP 1 REPLACED REPAIR ANGLE LOCATED BS695 AND RBL24.75 WL203 AT PASSENGER CABIN I.A.W B737-700 SRM 51-10-02-0G-0 ITEM 9; SRM 51-40-02 AND DWG #273A9110 SHEET 2 REV A SEE INDIVIDUAL SIGNOFFS BELOW;[04] CORRECTED STEP 2 AND 3 REPLACED REPAIR ANGLE LOCATED BS695 AND RBL24.75 WL203 AT PASSENGER CABIN I.A.W B737-700 SRM 51-10-02-0G-0 ITEM 9; SRM 51-40-02 AND DWG #273A9110 SHEET 2 REV A SEE INDIVIDUAL SIGNOFFS BELOW;[05] REPLACED REPAIR ANGLE LOCATED BS695 AND RBL24.75 WL203 AT PASSENGER CABIN I.A.W B737-700 SRM 51-10-02-0G-0 ITEM 9; SRM 51-40-02 AND DWG #273A9110 SHEET 2 REV A SEE INDIVIDUAL SIGNOFFS BELOW CERTIFIED AS RII
